Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/ \mathsf{U}^{\bullet}(2)}$
has positive sectional curvature

Author: Burkhard Wilking
Journal: Proc. Amer. Math. Soc. 127 (1999), 1191-1194
MSC (1991): Primary 53C30, 53C25
MathSciNet review: 1469441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new description of the positively curved seven-dimensional Aloff-Wallach spaces $M^7_{kl}$. In particular, this description exhibits $M^7_{11}$ as a normal homogeneous space, although it does not occur in Berger's classification (1961).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C30, 53C25

Retrieve articles in all journals with MSC (1991): 53C30, 53C25

Additional Information

Burkhard Wilking
Affiliation: Westfälische Wilhelms–Universität Einsteinstr. 62 48149 Münster Germany

Keywords: Normal homogeneous spaces, positive sectional curvature
Received by editor(s): March 11, 1997
Received by editor(s) in revised form: July 9, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society